# SDR DALA2024013001397

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 75,549 hours, 32,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 2L DOOR SLIDE LIGHT DID NOT COME ON IT OPENED THE DOOR AND THERE WAS A SMALL ROPE THAT WAS HANGING DOWN FROM THE BOTTOM OF THE DOOR. CORRECTIVE ACTION: ADJUSTED GIRT BAR ROPE ON 2L DOOR, DOOR ARMING SYSTEM OPS CHECK GOOD PER B757 AMM 52-11. (4323332)
